MathSciNet Relay Station
MathSciNet bibliographic data
MR246014 (39 #7320) 40.30
Leviatan, Dany; Lorch, Lee A characterization of totally regular $[J,\,f(x)]$ transforms. Proc. Amer. Math. Soc. 23 1969 315–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement